Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Counterexamples to the Neggers-Stanley conjecture

Author: Petter Brändén
Journal: Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 155-158
MSC (2000): Primary 06A07, 26C10
Published electronically: December 24, 2004
MathSciNet review: 2119757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Neggers-Stanley conjecture asserts that the polynomial counting the linear extensions of a labeled finite partially ordered set by the number of descents has real zeros only. We provide counterexamples to this conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 06A07, 26C10

Retrieve articles in all journals with MSC (2000): 06A07, 26C10

Additional Information

Petter Brändén
Affiliation: Department of Mathematics, Chalmers University of Technology and Göteborg University, S-412 96 Göteborg, Sweden

Keywords: Neggers-Stanley conjecture, partially ordered set, linear extension, real roots
Received by editor(s): August 31, 2004
Published electronically: December 24, 2004
Communicated by: Sergey Fomin
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.